Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes grey colored stools after recovering from viral infection?

i had stomach virus with vomiting and then diarrhea for about 4 days. Also had bad cramps. I took a lot of antacids and immodium too. My diarahhea was gray and now my stool is solid but still gray. Is this from the virus I had. I feel much better all around.
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. Grey stool can be due to many conditions. It can be due to food, medications, certain diseases, such as gallbladder.
I recommend you to do a blood test and a bilirubin level, just to rule out the possibility of a high bilirubin.

Hope my answer was helpful. Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Wed, 7 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor